# SDR CA951221035

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Disc Shaft
- Part number: 2143030R21
- Condition: Loose Blades
- Location: 3rd Stage Turb
- Part time: 11,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE REMOVED DUE TO BOROSCOPE INSPECTION OF THE 2ND STAGE NOZZLE REVEALING CRACKING IN THE INNER SUPPORT, TO THE MAINTENANCE MANUAL LIMITS. DURING THE ENGINE TEARDOWN THE 3RD STAGE NOZZLE DISC BLADE S WERE FOUND LOOSE, DUE TO LOOSE RIVETS.
